Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The commutant of analytic Toeplitz operators


Author: James Thomson
Journal: Bull. Amer. Math. Soc. 80 (1974), 915-916
MSC (1970): Primary 47B35, 47B20, 30A76
DOI: https://doi.org/10.1090/S0002-9904-1974-13573-1
MathSciNet review: 0365219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/64), 89-102. MR 28 #3350; errata 30 #1205. MR 160136
  • 2. J. Deddens and T. K. Wong, The commutant of analytic Toeplitz operators, Trans. Amer. Math. Soc. 184 (1973), 261-273. MR 324467
  • 3. R. G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972. MR 361893
  • 4. E. A. Nordgren, Reducing subspaces of analytic Toeplitz operators, Duke Math. J. 34 (1967), 175-181. MR 35 #7155. MR 216321
  • 5. D. Sarason, Lecture notes on Toeplitz operators, University of Kentucky, Lexington, Ky., 1970.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B35, 47B20, 30A76

Retrieve articles in all journals with MSC (1970): 47B35, 47B20, 30A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13573-1

American Mathematical Society